Some fixed soft point theorems on a new soft topology related to a self soft mapping

Authors

  • İzzettin Demir Duzce University - Department of Mathematics
  • Resime Bozyikit Duzce University - Department of Mathematics

Keywords:

soft set, fixed soft point, soft orbit, soft b-metric space

Abstract

In the present paper, we introduce a new soft topology related to a self soft mapping and study its some basic properties.  Also, we give the notion of a soft orbit and support it with examples.  Moreover, we present the notion of a soft b-metric space, which is a soft version of b-metric space of Czerwik [7].  Next, by using these notions, we establish some fixed soft point theorems, which are the main results of our paper.

Downloads

Published

2019-07-30

How to Cite

Demir, İzzettin, & Bozyikit, R. (2019). Some fixed soft point theorems on a new soft topology related to a self soft mapping. Italian Journal of Pure and Applied Mathematics, 42, 36–50. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7263

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 9 10 11 12 13 14 15 16 17 18 > >> 

You may also start an advanced similarity search for this article.